| Catalog Number |
402510 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H4: awaiting return of device.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the needle hub broke while filled with vaccine.This has caused the vaccine to leak out prior to or during administration leading to inadequate vaccination of patients and an employee who had an exposure of the vaccine to her eye.Device is available for evaluation.There was patient involvement and unknown patient harm/adverse event reported.
Additional Manufacturer Narrative
D3 - mfg establishment name and address: corrected.H3/h6: no product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.